# SDR HEEA083333

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- Aircraft time: 12,988 hours
- Engine: Allsn 250C*
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252469211
- Part serial: 25500
- Condition: Erratic
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR HAS ERRATIC OPERATION.  ENGINE LOSES RPM. IN SHOP REPAIR.
